# SDR UALA2012112806844

- Difficulty date: November 23, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 91,490 hours, 14,563 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP EICAS.  LIGHT OUT IN STBY.  ITEM HAS PREVIOUS HISTORY AND COMPRESSOR SENSOR HAS BEEN REPLACED ALREADY.  ACCOMPLISHED BITE CHECK PER MM 21-51-00 FIG 103 AND SHOWS COMPRESSOR SENSOR.  REF SHT 8 PG 116 NEXT STEP IS WIRING CHECKS. 
RECYCLED SYSTEM BREAKERS WITH RERACK OF PACK CONTROL BOXES BITE CHECK PER MM. GOOD GROUND OPERATED SYSTEM OPS CHECK GOOD.
